Works matching DE "ELLIPTIC coordinates"
Results: 73
A priori error estimates in the finite element method for nonself-adjoint elliptic and parabolic interface problems.
- Published in:
- Calcolo, 2006, v. 43, n. 4, p. 253, doi. 10.1007/s10092-006-0122-8
- By:
- Publication type:
- Article
The Lazer–McKenna conjecture for an elliptic problem with critical growth.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 28, n. 4, p. 471, doi. 10.1007/s00526-006-0051-z
- By:
- Publication type:
- Article
Deterministic equivalent for the Allen-Cahn energy of a scaling law in the Ising model.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 4, p. 429, doi. 10.1007/s00526-006-0012-6
- By:
- Publication type:
- Article
Elliptic problems on networks with constrictions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 4, p. 459, doi. 10.1007/s00526-006-0014-4
- By:
- Publication type:
- Article
On a bi-axial system related to the hyperbolic Dirac equation.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 1, p. 1, doi. 10.1080/1065246042000272108
- By:
- Publication type:
- Article
Criterion of transverse stability for ion traps with transverse motion integrable in elliptic coordinates.
- Published in:
- Technical Physics Letters, 2011, v. 37, n. 11, p. 1062, doi. 10.1134/S1063785011110228
- By:
- Publication type:
- Article
A BDDC Algorithm with Deluxe Scaling for Three-Dimensional H(curl) Problems.
- Published in:
- Communications on Pure & Applied Mathematics, 2016, v. 69, n. 4, p. 745, doi. 10.1002/cpa.21574
- By:
- Publication type:
- Article
Lyapunov Exponents of Minimizing Measures for Globally Positive Diffeomorphisms in All Dimensions.
- Published in:
- Communications in Mathematical Physics, 2016, v. 343, n. 3, p. 783, doi. 10.1007/s00220-016-2599-6
- By:
- Publication type:
- Article
The behavior of bounded solutions of quasilinear elliptic equations on manifolds.
- Published in:
- Mathematical Notes, 2009, v. 86, n. 1/2, p. 53, doi. 10.1134/S0001434609070062
- By:
- Publication type:
- Article
Fixed Point Theorems for Generalized αs-ψ-Contractions with Applications.
- Published in:
- Journal of Function Spaces, 2018, p. 1, doi. 10.1155/2018/8368546
- By:
- Publication type:
- Article
MULTIPLE NONTRIVIAL SOLUTIONS TO A p-KIRCHHOFF EQUATION.
- Published in:
- Communications on Pure & Applied Analysis, 2016, v. 15, n. 1, p. 91, doi. 10.3934/cpaa.2016.15.91
- By:
- Publication type:
- Article
The Exterior Tricomi and Frankl Problems for Quaterelliptic- Quaterhyperbolic Equations With Eight Parabolic Lines.
- Published in:
- European Journal of Pure & Applied Mathematics, 2011, v. 4, n. 2, p. 186
- By:
- Publication type:
- Article
A Matrix Variate Skew Distribution.
- Published in:
- European Journal of Pure & Applied Mathematics, 2010, v. 3, n. 2, p. 128
- By:
- Publication type:
- Article
Existence of Normalized Positive Solutions for a Class of Nonhomogeneous Elliptic Equations.
- Published in:
- Journal of Geometric Analysis, 2023, v. 33, n. 5, p. 1, doi. 10.1007/s12220-023-01199-9
- By:
- Publication type:
- Article
An averaging algorithm for solving elliptic problems with discontinuous coefficients.
- Published in:
- Doklady Physics, 2008, v. 53, n. 3, p. 160, doi. 10.1134/S1028335808030117
- By:
- Publication type:
- Article
Integrability of Centered Balanced Elastic Vibrations with Equal Frequencies during Free Rotation.
- Published in:
- Doklady Physics, 2003, v. 48, n. 4, p. 182, doi. 10.1134/1.1574376
- By:
- Publication type:
- Article
Basis Functions of the Backprojection Operator.
- Published in:
- Crystallography Reports, 2005, v. 50, n. 3, p. 347, doi. 10.1134/1.1927587
- By:
- Publication type:
- Article
SECOND ORDER REGULARITY FOR DEGENERATE NONLINEAR ELLIPTIC EQUATIONS.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2018, v. 38, n. 8, p. 4231, doi. 10.3934/dcds.2018184
- By:
- Publication type:
- Article
Liouville Type Theorems for Positive Solutions of Elliptic System in N.
- Published in:
- Communications in Partial Differential Equations, 2008, v. 33, n. 2, p. 263, doi. 10.1080/03605300701257476
- By:
- Publication type:
- Article
A Siegel modular threefold and Saito-Kurokawa type lift to S <sub>3</sub>(Γ<sub>1,3</sub>(2)).
- Published in:
- Mathematische Annalen, 2008, v. 341, n. 3, p. 589, doi. 10.1007/s00208-007-0204-1
- By:
- Publication type:
- Article
Torsional rigidity of an elliptic bar with multiple elliptic inclusions using a null-field integral approach.
- Published in:
- Computational Mechanics, 2010, v. 46, n. 4, p. 511, doi. 10.1007/s00466-010-0493-1
- By:
- Publication type:
- Article
Enhancing the Accuracy of Numerical Integration of the Equations of Asteroid Motion with Perturbations from Major Planets and the Moon from the DE Ephemerides.
- Published in:
- Solar System Research, 2018, v. 52, n. 4, p. 355, doi. 10.1134/S0038094618040019
- By:
- Publication type:
- Article
A note on Larsen's conjecture and ranks of elliptic curves.
- Published in:
- Bulletin of the London Mathematical Society, 2009, v. 41, n. 6, p. 1002, doi. 10.1112/blms/bdp079
- By:
- Publication type:
- Article
Minimal Solutions for a Class of Elliptic Systems.
- Published in:
- Bulletin of the London Mathematical Society, 2005, v. 37, n. 3, p. 405, doi. 10.1112/S0024609305004248
- By:
- Publication type:
- Article
Excursion Processes Associated with Elliptic Combinatorics.
- Published in:
- Journal of Statistical Physics, 2018, v. 171, n. 6, p. 1035, doi. 10.1007/s10955-018-2045-6
- By:
- Publication type:
- Article
Dynamics Near an Unstable Kirchhoff Ellipse.
- Published in:
- Communications in Mathematical Physics, 2004, v. 245, n. 2, p. 297, doi. 10.1007/s00220-003-1017-z
- By:
- Publication type:
- Article
Quasistatic bilateral contact problem with time delay for viscoelastic materials.
- Published in:
- Mathematics & Mechanics of Solids, 2016, v. 21, n. 9, p. 1068, doi. 10.1177/1081286514552208
- By:
- Publication type:
- Article
Elliptic Obstacle Problems with Measurable Coefficients in Non-Smooth Domains.
- Published in:
- Numerical Functional Analysis & Optimization, 2014, v. 35, n. 7-9, p. 893, doi. 10.1080/01630563.2014.895753
- By:
- Publication type:
- Article
Exact penalization of pointwise constraints for optimal control problems.
- Published in:
- Control & Cybernetics, 2009, v. 38, n. 4A, p. 1131
- By:
- Publication type:
- Article
Stationary configurations for the average distance functional and related problems.
- Published in:
- Control & Cybernetics, 2009, v. 38, n. 4A, p. 1107
- By:
- Publication type:
- Article
THE ASYMPTOTIC DEPENDENCE OF ELLIPTIC RANDOM VARIABLES.
- Published in:
- Acta Physica Polonica B, 2006, v. 37, n. 11, p. 2997
- By:
- Publication type:
- Article
Existence of three solutions for Kirchhoff nonlocal operators of elliptic type.
- Published in:
- Mathematical Communications, 2013, v. 18, n. 2, p. 489
- By:
- Publication type:
- Article
Non-trivial solutions for nonlocal elliptic problems of Kirchhoff-type.
- Published in:
- Georgian Mathematical Journal, 2016, v. 23, n. 3, p. 393, doi. 10.1515/gmj-2015-0054
- By:
- Publication type:
- Article
Uniform Hölder Estimates in a Class of Elliptic Systems and Applications to Singular Limits in Models for Diffusion Flames.
- Published in:
- Archive for Rational Mechanics & Analysis, 2007, v. 183, n. 3, p. 457, doi. 10.1007/s00205-006-0013-9
- By:
- Publication type:
- Article
The Stress Intensity Factor for an Elliptic Crack Under a Piecewise-Constant Load.
- Published in:
- International Applied Mechanics, 2002, v. 38, n. 7, p. 854, doi. 10.1023/A:1020893627406
- By:
- Publication type:
- Article
New Algorithm for Great Elliptic Sailing (GES).
- Published in:
- Journal of Navigation, 2009, v. 62, n. 3, p. 493, doi. 10.1017/S0373463309005323
- By:
- Publication type:
- Article
So we decided to call 'straight line' (...): Mathematics students' interaction and negotiation of meaning in constructing a model of elliptic geometry.
- Published in:
- Educational Studies in Mathematics, 2010, v. 75, n. 3, p. 253, doi. 10.1007/s10649-010-9255-4
- By:
- Publication type:
- Article
Concentration phenomena in weakly coupled elliptic systems with critical growth*.
- Published in:
- Bulletin of the Brazilian Mathematical Society, 2004, v. 35, n. 3, p. 395, doi. 10.1007/s00574-004-0022-y
- By:
- Publication type:
- Article
Windings of the stable Kolmogorov process.
- Published in:
- ALEA. Latin American Journal of Probability & Mathematical Statistics, 2015, v. 12, p. 115
- By:
- Publication type:
- Article
Solar sail periodic orbits in the elliptic restricted three-body problem.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2015, v. 121, n. 2, p. 121, doi. 10.1007/s10569-014-9590-3
- By:
- Publication type:
- Article
Computer facilitated generalized coordinate transformations of partial differential equations with engineering applications.
- Published in:
- Computer Applications in Engineering Education, 2011, v. 19, n. 2, p. 365, doi. 10.1002/cae.20318
- By:
- Publication type:
- Article
Features of the block-element method in nonstationary problems.
- Published in:
- Doklady Physics, 2011, v. 56, n. 6, p. 338, doi. 10.1134/S1028335811060012
- By:
- Publication type:
- Article
Somos-4 and elliptic systems of sequences.
- Published in:
- Doklady Mathematics, 2016, v. 94, n. 3, p. 611, doi. 10.1134/S1064562416060016
- By:
- Publication type:
- Article
Asymptotic expansion of solutions to optimal boundary control problems.
- Published in:
- Doklady Mathematics, 2011, v. 84, n. 2, p. 665, doi. 10.1134/S106456241106024X
- By:
- Publication type:
- Article
AN INTRODUCTION TO CURVES IN ELLIPTIC COORDINATES.
- Published in:
- Mathematics & Computer Education, 2000, v. 34, n. 2, p. 169
- By:
- Publication type:
- Article
On Some Elliptic Problems in Unbounded Domains.
- Published in:
- Chinese Annals of Mathematics, 2018, v. 39, n. 3, p. 597, doi. 10.1007/s11401-018-0083-7
- By:
- Publication type:
- Article
The transient elliptic flow of power-law fluid in fractal porous media.
- Published in:
- Applied Mathematics & Mechanics, 2002, v. 23, n. 8, p. 875, doi. 10.1007/BF02437791
- By:
- Publication type:
- Article
ASYMPTOTIC BEHAVIOR OF BLOWUP SOLUTIONS FOR ELLIPTIC EQUATIONS WITH EXPONENTIAL NONLINEARITY AND SINGULAR DATA.
- Published in:
- Communications in Contemporary Mathematics, 2009, v. 11, n. 3, p. 395, doi. 10.1142/S0219199709003417
- By:
- Publication type:
- Article
Hermitian curvature flow.
- Published in:
- Journal of the European Mathematical Society (EMS Publishing), 2011, v. 13, n. 3, p. 601, doi. 10.4171/JEMS/262
- By:
- Publication type:
- Article
Multiplicity results for a family of semilinear elliptic problems under local superlinearity and sublinearity.
- Published in:
- Journal of the European Mathematical Society (EMS Publishing), 2006, v. 8, n. 2, p. 269, doi. 10.4171/jems/52
- By:
- Publication type:
- Article